# SDR ASAA2023081744672

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,052 hours, 10,807 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4FKL26
- Condition: Faulty
- Location: Flight Compartme
- Part time: 15,509 hours, 4,683 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P B CMD LIGHT IS DIM AND INTERMITTENT. GROUNDED - YES. REF AMM 22-11-34 9 MIG-51A INSTALLED, REMOVED AND REPLACED DFCS MODE CONTROL PANEL, 9 MIG-51A REMOVED. LLM CAT III AUTOLAND TEST SUCCESSFUL, CAT III AUTOLAND AUTHORIZED. THIS CLEARS MEL 22-18F C/N 17035469 REMOVED, SEAMC WILL NOTIFIED.
